# SDR USAASB99220

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Circuit
- Part number: 806002
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 973 - FLIGHT RETURNED TO FIELD AT PHL DUE TO A LEFT MAIN LANDING GEAR UNSAFE LIGHT INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE 'LEFT GEAR UP AND LOCK SWITCH' PRINTED CIRCUIT CARD M988 PER THE MM.  OPERATIONAL CHECK GOOD.  (M)
